# SDR SWIA95610

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27297
- Make and model: Swrngn SA227AC
- Aircraft serial: AC735
- Engine: Garrtt TPE33111U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF IN LAX, LT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED GEAR AND LIGHT STILL INDICATED UNSAFE, APPROX 20 SECONDS AFTER GEAR HANDLE SELECTED UP, LT GEAR LIGHT ILLUMINATED GREEN, WHEN GEAR HANDLE SELECTED TO DOWN POSITION, NORMAL INDICATION 3 GREEN LIGHTS, DURING THIS JACKED AIRCRAFT, LUBED GREASED POINTS OF LT GEAR, ADJUSTED ACTUATORS IN 1 FULL TURN, PER MM 32-30-00, CYCLED GEAR 10 TIMES, OPS CKS GOOD.
